25% off Medicines   |   100% Secure
A Cold 100 Syrup 10 ml

A Cold 100 Syrup 10 ml

Alembic Pharmaceuticals
Uses of A Cold 100 Syrup 10 ml:
Migraine, Pain relief, Fever, Dry cough, Pain relief, Fever, Allergy symptoms
Composition of A Cold 100 Syrup 10 ml:
Caffeine 25mg + Paracetamol / Acetaminophen 325mg + Phenylephrine 10mg + Nimesulide 100mg + Cetirizine 5mg
MRP: ₹50

  Substitutes for A Cold 100 Syrup 10 ml

*Order substitutes only on doctor's approval

Uses

Caffeine is generally used in treatment of the treatment of migraine.
Paracetamol / Acetaminophen is generally used in treatment for pain relief and fever. It is used to relieve pain in conditions like headache, muscle pain, or dental pain.
Phenylephrine is generally used in treatment of common cold symptoms.
Nimesulide is generally used in treatment of fever and pain relief It should not be used in children below 12 years of age.
Cetirizine is generally used in treatment of the treatment of allergy symptoms.

Side effects

  • Diarrhoea
  • Headache
  • Increased heart rate
  • Increased liver enzymes
  • Increased production of urine.
  • Nausea
  • Restlessness
  • Sleepiness
  • Vomiting

How to use

Consume this medicine in the dosage and duration as per your doctors advise. For directions before use, please check the label. Measure it with a measuring cup and take it by mouth. Shake well before use. Caffeine is advised to be taken at a fixed time, but may be taken together with food (or) without food.
Consume this medicine in the dosage and duration as per your doctors advise. While taking Paracetamol / Acetaminophen, swallow it completely without crushing, breaking or chewing it. Paracetamol / Acetaminophen is to be taken with food.
Consume this medicine in the dosage and duration as per your doctors advise. For directions before use, please check the label. Measure it with a measuring cup and take it by mouth. Shake well before use. Phenylephrine is advised to be taken at a fixed time, but may be taken together with food (or) without food.Take it with food if stomach upset occurs.
Consume this medicine in the dosage and duration as per your doctors advise. While taking Nimesulide, swallow it completely without crushing, breaking or chewing it. Nimesulide is to be taken with food.
Consume this medicine in the dosage and duration as per your doctors advise. For directions before use, please check the label. Measure it with a measuring cup and take it by mouth. Shake well before use. Cetirizine is advised to be taken at a fixed time, but may be taken together with food (or) without food.

How it works

Caffeine is a stimulant. It makes the condition better by blocking the function of the following natural substances: adenosine and phosphodiesterase.
Paracetamol / Acetaminophen is an analgesic and anti-pyretic. It relieves the pain & reduces the fever by blocking the release of some chemical messengers that typically cause fever and pain.
Phenylephrine is a decongestant that improves the condition by shrinking the blood vessels to provide quick and temporary relief from inflammation (swelling and redness) and discomfort.
Nimesulide is a belongs to the group of non-steroidal anti-inflammatory drugs (NSAID). It blocks the release of chemical messengers that cause inflamation & pain (redness & swelling) thereby making the condition better.
Cetirizine is belongs to the category of an antihistaminic drug. It makes the condition better by treating the allergy symptoms such as such as swelling, itching, and rashes by blocking the chemical messenger (histamine) & its effects in the body.
Q. What is Caffeine?
Caffeine which comes under the class of medications called methylxanthines is also present in tea, coffee, chocolates in conjunction with some medicines that act on the brain to improve the energy levels. Overdosage of Caffeine may cause harm.

Q. Is Caffeine alcohol?
No, Caffeine is not alcohol; it belongs to a group of medicines called methylxanthines. It acts on the brain to increase alertness and energy levels. However, it must be remembered that too much Caffeine is harmful

Q. Is Caffeine good or bad?
Caffeine is safe to use if so it is used at prescribed doses for the prescribed duration as per the advice of the doctor.

Q. Is Caffeine good for hair?
Studies had not revealed the working of Caffeine against hair growth. So consult the doctor before use.

Q. Is Caffeine addictive?
No, Caffeine is not in the list of addictive drugs. Addiction is said to occur when there is persistent, compulsive dependence on a behavior or substance; without treatment or engagement in recovery activities, addiction is progressive and can result in disability or premature death. Caffeine does not meet this definition. However, people who have taken it for long may experience "Caffeine withdrawal" symptoms like headache, anxiety, fatigue, drowsiness or depression, 12–24 hours after the last dose of Caffeine but resolves within 24–48 hours

Q. Is Caffeine good for heart?
Caffeine is a central nervous system stimulant, and is used in combination with pain-relieving medication to ease headache, migraine pain, neuralgia, toothache, sore throat and period pains. Increased doses may have side effects like increased heart rate (tachycardia), abnormal heart beats (cardiac arrhythmias). Always consult your doctor for the recommended indications, doses and side effects, if any.

Q. Can I take Paracetamol / Acetaminophen with vitamin B complex?
Yes, Paracetamol / Acetaminophen can be practiced with vitamin B-complex. They are used together in the treatment of acute and painful diseases affecting nerves like trigeminal neuralgias, post-operative pain, etc. Paracetamol / Acetaminophen serves to relieve pain and vitamin B-complex helps the deficiency that might be producing your signs.

Q. Is Paracetamol / Acetaminophen use associated with Helicobacter pylori infection?
Paracetamol / Acetaminophen use isn't related to Helicobacter pylori infection. Painkiller medicines can develop the acid secretion in the stomach, worsen the symptoms of this infection and the risk of stomach and the intestine ulcer. Though, this risk is least with Paracetamol / Acetaminophen as compared to other painkillers.

Q. Can I take Paracetamol / Acetaminophen with fexofenadine?
Yes, Paracetamol / Acetaminophen can be used safely with fexofenadine. No drug interactions or any adverse effects have been recorded. These are practiced together to treat the symptoms of a cough, cold, flu or a sore throat and other allergic or viral diseases. Fexofenadine serves to reduce sneezing, itchy throat, runny nose, or eyes and Paracetamol / Acetaminophen helps to relieve pain or fever.

Q. Can I take Paracetamol / Acetaminophen with warfarin?
It is safe to use Paracetamol / Acetaminophen occasionally with warfarin as other painkillers like ibuprofen and aspirin can increase the risk of bleeding. However, on a long-term use, Paracetamol / Acetaminophen can also increase the risk of bleeding. Consult your doctor before taking them together as you may need to be monitored regularly.

Q. Can I take Paracetamol / Acetaminophen with tamsulosin?
Paracetamol / Acetaminophen can be taken with Tamsulosin. No adverse side effects or other interactions have been seen when they are practiced together. Tamsulosin is an alpha adrenergic receptor blocker used to treat symptoms of benign prostatic hyperplasia.

Q. Can I take Paracetamol / Acetaminophen with cetirizine?
Paracetamol / Acetaminophen can be taken safely with cetirizine. No drug-drug interactions or any adverse effects have been reported. These are used together to treat the symptoms of cold, cough, flu or a sore throat and other allergic or viral diseases. Cetirizine helps to relieve sneezing, runny nose, itchy throat or eyes and Paracetamol / Acetaminophen helps to reduce pain or fever.

Q. Can I take Paracetamol / Acetaminophen with ibuprofen?
Yes, Paracetamol / Acetaminophen can be practiced with ibuprofen. Both help to reduce pain and fever and ibuprofen also reduces inflammation and swelling. Still, both enhance the acid secretion in the stomach and can produce acid reflux, heartburn, stomach, and intestinal ulcers and gut bleeding on long-term use.

Q. Does Paracetamol / Acetaminophen cause weight loss?
Paracetamol / Acetaminophen isn't known to cause weight loss. It is a pretty harmless drug for short-term treatment and can create minor and occasional side effects like lowering blood pressure, and allergic effects.

Q. Can anyone be allergic to Paracetamol / Acetaminophen?
There have been reports of hypersensitivity and allergic effect with the usage of Paracetamol / Acetaminophen. Symptoms of an allergy involve inflammation of the face, mouth, and throat, shortness of breath, urticaria, red rash, and severe itching. Stop using Paracetamol / Acetaminophen if you have such symptoms and immediately consult your physician.

Q. How beneficial is to use Paracetamol / Acetaminophen with diclofenac?
Paracetamol / Acetaminophen and Diclofenac are used together in case of fever and pain. Paracetamol / Acetaminophen has an early onset of effect and it serves in decreasing the symptoms till diclofenac starts acting. But, both are painkillers and can harm the stomach lining on long-term practice leading to acid reflux, stomach ulcers, heartburn, and bleeding.

Q. Can I take Paracetamol / Acetaminophen for stomach pain?
Paracetamol / Acetaminophen should not be used for stomach pain. You must consult your physician for this. The stomach pain could be due to some underlying disease, which needs attention.

Q. Can I take Paracetamol / Acetaminophen with aceclofenac?
Paracetamol / Acetaminophen can be used with aceclofenac for fever and pain. Paracetamol / Acetaminophen has an early onset of action and it helps in relieving the symptoms till Aceclofenac starts working. However, both are pain killers and can affect stomach lining on long-term use leading to acid reflux, heartburn, and stomach ulcers and bleeding.

Q. Does Paracetamol / Acetaminophen treat sore-throat, flu or cold?
Paracetamol / Acetaminophen doesn't treat sore-throat, flu or cold though it can help in reducing fever and body pains associated with these conditions.

Q. Can I take Paracetamol / Acetaminophen with codeine?
Paracetamol / Acetaminophen and codeine can be used together. No drug interactions or any adverse effects have been recorded when they are practiced together. They are generally given together for the relief of mild to moderate pain due to different reasons.

Q. Does Paracetamol / Acetaminophen help a cough?
Paracetamol / Acetaminophen doesn't help in the relief of cough but it can help in reducing associated fever and body aches.

Q. Does Paracetamol / Acetaminophen contain alcohol?
Paracetamol / Acetaminophen does not contain any alcohol.

Q. Can I take Paracetamol / Acetaminophen with amoxicillin?
Paracetamol / Acetaminophen and amoxicillin can be taken together. Amoxicillin is an antibiotic and is used to treat bacterial infections. Paracetamol / Acetaminophen is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.

Q. Does Paracetamol / Acetaminophen have side effects?
Paracetamol / Acetaminophen is quite safe for short term usage. It has side effects if practiced in more than the dose recommended and for a long-term. Immediately consult a physician if there is a loss of appetite, dark colored urine, nausea, stomach pain, clay-colored stools or jaundice as it could be due to an overdose of Paracetamol / Acetaminophen.

Q. Is Paracetamol / Acetaminophen safe to use?
Paracetamol / Acetaminophen is safe to use in the dose as recommended by the physician. Using more than prescribed doses can do serious harm.

Q. Is it safe to take Paracetamol / Acetaminophen with erythromycin?
Paracetamol / Acetaminophen and Erythromycin can be taken together. Erythromycin is an antibiotic and is used to treat bacterial infections. Paracetamol / Acetaminophen is given along, for the relief of associated fever. No drug-drug interactions or any harmful effects have been reported when they are used together.

Q. Is Paracetamol / Acetaminophen an antibiotic?
Paracetamol / Acetaminophen isn't an antibiotic drug. It's an analgesic (pain-killer) and antipyretic (for the relief of fever), whereas an antibiotic is beneficial for the treatment of infections.

Q. Can I take Paracetamol / Acetaminophen with metronidazole?
Paracetamol / Acetaminophen and Metronidazole can be used together. No drug interactions or any adverse effects have been reported when used together.

Q. Can I take Paracetamol / Acetaminophen with homeopathic medicine?
consult your doctor before taking Paracetamol / Acetaminophen with homeopathic medicine as there is no information available on this.

Q. Is it safe to take Paracetamol / Acetaminophen with Tramadol?
Paracetamol / Acetaminophen can be taken with Tramadol. They are practiced together for medium to severe pain in several conditions and their use is correlated with general side effects like nausea, dizziness, and sleepiness. No drug interactions have been reported when they are practiced together.

Q. Can I take Paracetamol / Acetaminophen with Azithromycin?
Paracetamol / Acetaminophen and Azithromycin can be taken together. Azithromycin is an antibiotic and is used to treat bacterial infections. Paracetamol / Acetaminophen is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.

Q. Is it safe to take Paracetamol / Acetaminophen with Naproxen?
Paracetamol / Acetaminophen can be taken with Naproxen. Both are painkillers and belong to the group of non-steroidal anti-inflammatory drugs (NSAIDs) and are practiced to relieve pain and fever. Though, long-term usage affects the stomach lining and develop acid secretion which can lead to side effects like heartburn, acid reflux, stomach and intestinal ulcers and bleeding.

Q. Can a patient with high blood pressure take Paracetamol / Acetaminophen?
use of Paracetamol / Acetaminophen occasionaly is safe in patients with high blood pressure. Still, if it is to be taken for a long time, you must talk to your doctor. Paracetamol / Acetaminophen belongs to the group of painkillers called analgesics and antipyretics and these drugs can limit the action of medicines taken by the patient for control of high blood pressure.

Q. Does Paracetamol / Acetaminophen interact with vitamin C?
Vitamin C can be used with Paracetamol / Acetaminophen. However, vitamin C enhances the blood levels of other drugs similar to Paracetamol / Acetaminophen, so it is recommended to discuss to your physician if you have to take both these drugs for a long-term.

Q. What happens if you take an overdose of Paracetamol / Acetaminophen?
An overdose of Paracetamol / Acetaminophen can create potentially life-threatening liver damage, which is the most dangerous side effect. Initial signs may include nausea, vomiting, profuse sweating, and general tiredness. Kidney damage reduced platelet count furthermore coma may also happen. Quickly consult a physician or consult an emergency in the case of suspected overdosage.

Q. Can I take Paracetamol / Acetaminophen with hyoscine?
Yes, Paracetamol / Acetaminophen and hyoscine can be taken together. Hyoscine is used to relieve pain and cramps of the stomach, gut, urinary bladder and urinary tract while Paracetamol / Acetaminophen is used to relieve mild to moderate pain of a headache, toothache, muscle pain, joint pain, and fever. Together they can be advised by a doctor for painful conditions of the gut and urinary tract.

Q. Can I take Paracetamol / Acetaminophen with Betahistine?
Paracetamol / Acetaminophen can be used with Betahistine. There are no reported drug interactions or adverse effects when they are used together.

Q. Can I take Paracetamol / Acetaminophen with rabeprazole?
Paracetamol / Acetaminophen and Rabeprazole can be taken together. Rabeprazole is used to prevent Paracetamol / Acetaminophen (painkillers) induced gastritis and stomach ulcers by decreasing the production of acid in the stomach. There are no clinically significant drug-drug interactions or harmful effects seen when they are used together.

Q. How beneficial is to take urofollitropin alpha with Paracetamol / Acetaminophen?
Urofollitropin alpha is given as a subcutaneous injection with the human chorionic gonadotropin (hCG) hormone to assist in ovulation and fertility. Urofollitropin alpha can cause abdominal or pelvic pain or pain and swelling at the injection site in some patients which can be relieved by taking Paracetamol / Acetaminophen.

Q. Can vitamin D be taken safely with Paracetamol / Acetaminophen?
Paracetamol / Acetaminophen and vitamin D can be taken together. Patients with osteoarthritis who are on vitamin D and calcium may need to take Paracetamol / Acetaminophen for the relief of any associated pain. No drug interactions or any adverse effects have been reported.

Q. Can I take clindamycin with Paracetamol / Acetaminophen?
Paracetamol / Acetaminophen and Clindamycin can be taken together. Clindamycin is an antibiotic and is used to treat bacterial infections. Paracetamol / Acetaminophen may be given along, for the relief of associated fever. No drug-drug interactions have been reported clinically. However, both are known to cause liver damage. Talk to your doctor if you need them for a long time.

Q. Does Paracetamol / Acetaminophen affect the liver?
Usage of Paracetamol / Acetaminophen for a longer duration and more than advised doses can cause liver damage ranging from abnormal liver tests to liver failure. If you are taking Paracetamol / Acetaminophen from a long time and have nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice, inform your doctor as these could be signs of an underlying liver damage.

Q. Can I take Paracetamol / Acetaminophen if I have hepatitis?
Paracetamol / Acetaminophen is considered to be the safest painkiller for people with hepatitis for mild to moderate pain and fever. Paracetamol / Acetaminophen is metabolized in the liver. so, consult your physician before taking Paracetamol / Acetaminophen if you have hepatitis as it can cause liver damage if taken in higher doses or for longer duration.

Q. What are the serious side effects of taking excess Paracetamol / Acetaminophen?
Potentially critical life-threatening liver damage is a serious side effect observed with an overdose of Paracetamol / Acetaminophen. Overdose can also create kidney injury, coma, and reduced platelet count. Initial signs of an overdose include nausea, vomiting, and general tiredness. Immediately consult a physician or reach an emergency in case of suspected overdose.

Q. Is Phenylephrine an antibiotic/a stimulant/an NSAID/ does Phenylephrine work/ does Phenylephrine makes your nose run/ does Phenylephrine has aspirin in it?
Phenylephrine is not an antibiotic, stimulant, NSAID, but a decongestant and is used to relieve blocked nose. Phenylephrine works for most of the patients if taken as recommended. It does not have aspirin in it

Q. Can i take Phenylephrine with ibuprofen/pseudoephedrine/citalopram/Nyquil/ acetaminophen/ dextromethorphan/ Zyrtec/ Flonase/ Advil?
Drug interaction with any of the above mentioned drugs is not documented, but it can occur. Always follow your doctor’s advice before taking any medicine with Phenylephrine

Q. Can i take Phenylephrine with high blood pressure?
Do not take Phenylephrine with high blood pressure

Q. Is Phenylephrine the same as Sudafed?
No, Phenylephrine is not same as Sudafed which contains pseudoephedrine.

Q. Is Nimesulide an antibiotic?
Nimesulide which is not an antibiotic is used to help in relieving pain associated with various disease conditions and comes under the group of medicines called non-steroidal anti-inflammatory drug (NSAIDs; pain-relieving drug).

Q. Can I take Nimesulide with paracetamol?
Taking Nimesulide and paracetamol together is not advisable as it may raise the potential for gastric ulceration and bleeding. Nimesulide and paracetamol belong to the same group of medicines called as non-steroidal anti-inflammatory drugs (NSAIDs; pain-relieving drugs). So, consult the doctor before taking them together.

Q. Does Nimesulide contain aspirin?
Nimesulide does not contain aspirin. It is a non-steroidal anti-inflammatory medicine (NSAIDs; pain-relieving drug).

Q. Is Nimesulide safe?
Yes, Nimesulide is safe if used at prescribed doses for the prescribed duration as advised by the doctor.

Q. Can I take Nimesulide for headache?
Nimesulide can be used for a headache only when prescribed by your doctor.

Q. Does Nimesulide make you drowsy (feeling sleepy)?
No, Nimesulide does not make you drowsy (feeling sleepy) at prescribed doses. But, an overdose of Nimesulide can make you feel drowsy.

Q. Does Nimesulide contain sulphur?
Nimesulide does not contain sulphur.

Q. What does Nimesulide treat or used for?
Nimesulide is used to treat acute pain, painful osteoarthritis (degeneration of joints) and primary dysmenorrhea (painful menstruation) in adolescents and adults above 12 years old.

Q. Can I take Nimesulide with ibuprofen?
Nimesulide can be used with ibuprofen. No drug-drug interactions have been reported between the two. However, Intake of ibuprofen along with Nimesulide may cause excessive the potential for gastric ulceration and bleeding.so it should be taken only under the advice of the doctor.<br>

Q. Can I take Nimesulide with aspirin?
No drug-drug interactions have been clinically observed between the two. But Intake of aspirin along with Nimesulide does not mean that interactions cannot occur. Hence so it should be taken only under the advice of the doctor.

Q. Is Nimesulide safe?
Yes, Nimesulide is safe if used at prescribed doses for the prescribed duration as advised by the doctor.

Q. Is Nimesulide banned?
Nimesulide is not banned in India.

Q. Is Nimesulide safe during breastfeeding?
Any medication containing Nimesulide is not used during breastfeeding as it is not known if Nimesulide is secreted in milk.

Q. Is Nimesulide safe in pregnancy?
No, There have been reports of kidney failure in newborn babies if the mother was taking Nimesulide in the late stage of pregnancy. Hence It is not safe to be taken in pregnancy particularly in the last three months. Ask your doctor before using any medicine during pregnancy.

Q. Is Nimesulide safe in asthma?
Nimesulide is safe in patients with asthma if taken as advised by your doctor. But, always share your disease history with the doctor in case you have asthma and you are advised to take other medicines.

Q. Can you take Cetirizine for prickly heat?
Cetirizine can work against prickly heat to reduce the itching. Consult the doctor before use..

Q. Can I take Cetirizine with high blood pressure?
Patients with high blood pressure can take Cetirizine. It is recommended to follow your doctor advice before using this medication..

Q. Does Cetirizine make you gain weight?
It is rarely seen, but there is a possibility that Cetirizine, like other anti-histamines, might cause weight gain.

Q. Is Cetirizine safe?
Cetirizine is safe at the prescribed dose by the doctor. It is recommended to follow your doctor advice before using this medication..

Q. Is Cetirizine good for cold/ used for sore throat/ allergic reaction/itching/hives?
Cetirizine is used to treat cold or allergy symptoms such as sneezing, itching, watery eyes, or runny nose. It is also used to treat hives, but not used for sore throat. It is recommended to follow your doctor advice before using this medication..

Q. Can I take Cetirizine with loratadine/ diphenhydramine/ brompheniramine/ fexofenadine?
No. Patient should not take Cetirizine with these drugs as they are from same category of antihistamines. It is recommended to follow your doctor advice before using this medication..

Q. Does Cetirizine make you sleepy or cause drowsiness?
Patient may feel sleepy after taking Cetirizine. Always consult your doctor

Q. Can I take Cetirizine with Betahistine?
Cetirizine should not be taken with Betahistine as Cetirizine has antihistamine action and Betahistine has histamine-like action. Using the two medicines together may lower the efficacy of either of them.
  • For relief of pain, consume the medicine only at recommended doses. Immediately consult doctor in case you take more than the prescribed/ recommended dose even if you feel well. Also consult the doctor if the symptoms last for more than 3 days despite taking the medicine.Preparations of $name and ergot derivatives have been discontinued in view of patient safety.When $name citrate solution is used for premature apnea of newborns, remember to use one vial of the drug for one dose. Throw away the left-over solution after required amount is used.
  • Good for pain relief and fever but not effective in joint pain due to poor anti-inflammatory action.Starts working within one hour. Wait for at least 4 hours before taking the next dose.Present in many over-the-counter (OTC) and prescription medicines. Avoid taking more than one paracetamol product at a time to prevent overdose. Doses >4 g/day (2 g in alcoholics) may cause liver, kidney or heart problems.Discontinue Paracetamol / Acetaminophen and inform your doctor immediately if rash occurs.For children, measure the doses of liquid Paracetamol / Acetaminophen using the measuring cup instead of a teaspoon to avoid under or over-dosage.Avoid excess alcohol intake (>3 glasses/day) when taking Paracetamol / Acetaminophen as it may cause liver damage.
  • Oral $name should be taken with foodPhenylephrine can make you restless, so don't take it too close to bedtimeDo not use this medicine without doctor's advice if you are pregnant or breast feedingSmoking may worsen the effect; therefore use of tobacco should be avoided.
  • Nimesulide is used to relieve pain, inflammation, and fever.Take it with food or milk to prevent upset stomach.Take it as per the dose and duration prescribed by your doctor. Long term use may lead to serious complications such as stomach bleeding and kidney problems.Inform your doctor if you have a history of heart disease or stroke.Avoid consuming alcohol while taking Nimesulide as it can increase your risk of stomach problems.Your doctor may regularly monitor your kidney function, liver function and levels of blood components if you are taking this medicine for long-term treatment.
  • Your doctor has prescribed Cetirizine to help relieve allergy symptoms such as itching, swelling, and rashes. It's much less likely to make you feel sleepy than other similar medications.It is okay to take Cetirizine with most other medications as it has few drug interactions.Use caution while driving or doing anything that requires concentration as Cetirizine can cause dizziness and sleepiness.Do not drink alcohol while taking Cetirizine as it may cause increased sleepiness.Stop taking Cetirizine at least three days before taking an allergy test as it can affect the test results.Your doctor has prescribed Cetirizine to help relieve allergy symptoms such as itching, swelling, and rashes.It's much less likely to make you feel sleepy than other similar medications.Use caution while driving or doing anything that requires concentration as it can cause dizziness and sleepiness.Do not drink alcohol while taking this medication as it may cause increased sleepiness.Stop taking Cetirizine at least three days before taking an allergy test as it can affect the test results.

Product Details

SKU: PC-2052
Product Description: A Cold 100 Syrup 10 ml is manufactured by Alembic Pharmaceuticals
Packing: Bottle
Condition: New
Sold by: Pulse Pharmacy India Pvt. Ltd.
ic

Genuine

Wide Range of Wellness & OTC Products

ic

Save up to 50%*

Flat Discount & Cashback on Medicine

ic

Trust

100% Secure Payments

ic

Easy Monthly Refills

Subscribe for hassle free monthly refills